Erratum

Integral theory for hopf algebroids (Algebra Represent. Theory (2005) 8: 563-599)

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)755-759
Number of pages5
JournalAlgebras and Representation Theory
Volume13
Issue number6
DOIs
Publication statusPublished - Dec 2010

Fingerprint

Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : Integral theory for hopf algebroids (Algebra Represent. Theory (2005) 8: 563-599). / Böhm, G.

In: Algebras and Representation Theory, Vol. 13, No. 6, 12.2010, p. 755-759.

Research output: Contribution to journalArticle

@article{79ec6eb9da504e6c860aa227855e01f0,
title = "Erratum: Integral theory for hopf algebroids (Algebra Represent. Theory (2005) 8: 563-599)",
author = "G. B{\"o}hm",
year = "2010",
month = "12",
doi = "10.1007/s10468-009-9167-0",
language = "English",
volume = "13",
pages = "755--759",
journal = "Algebras and Representation Theory",
issn = "1386-923X",
publisher = "Springer Netherlands",
number = "6",

}

TY - JOUR

T1 - Erratum

T2 - Integral theory for hopf algebroids (Algebra Represent. Theory (2005) 8: 563-599)

AU - Böhm, G.

PY - 2010/12

Y1 - 2010/12

UR - http://www.scopus.com/inward/record.url?scp=78149282231&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78149282231&partnerID=8YFLogxK

U2 - 10.1007/s10468-009-9167-0

DO - 10.1007/s10468-009-9167-0

M3 - Article

VL - 13

SP - 755

EP - 759

JO - Algebras and Representation Theory

JF - Algebras and Representation Theory

SN - 1386-923X

IS - 6

ER -